# SDR USAA2011112900032

- Difficulty date: November 21, 2011
- Submitted: November 29, 2011
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 42,544 hours, 15,811 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Part number: D5311282600101
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11/SY6 CHECK, CORROSION ON DUMMY RAIL BEAM AT FR 14 BETWEEN Y+254 AND Y+765.  REPLACED  DUMMY RAIL BEAM AT FR 14 BETWEEN Y+254 AND Y+765 IAW A320 SRM 53-11-14 FIG 106 & 51-42-11.
